# SDR FDEA202103160662

- Difficulty date: March 16, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK AT STATION 1781 TO STATION 1821 X = - 75.25 CORRODED. MAIN DECK CARGO - AT SEAT TRACK STATION 1781 TO STATION 1821 , X = - 75.25 CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED AS PER E.A.#: 1-5310-T0360421 P1.  P1.TITLE : FUSELAGE - MAINFRAME - CORROSION FOUND ON CURVE SEAT TRACK BETWEEN STA  STA 1781 AND STA 1887 , AT X = - 75.25 - SRM SPLICE REPAIR - ALTERNATE MATERIAL FOR SEAT  SEAT TRACK REPLACEMENT SECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
